# SDR AALA200800964

- Difficulty date: April 15, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 19,812 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT T263/15APR - CREW REPORTED FLAPS STUCK AT 17 DEGREES.  LANDED LAX WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
